# SDR UALA2009072302177

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 71,167 hours, 11,589 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 4
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE C ADP INOP IN AUTO OR MAN MODE.  CREW COMMENTS:  AFTER PUSHBACK & AFTER FLAP ACTIVATION GOT EICAS C HYD DEM PUMP.  SWITCH TO ON-NO CHANGE.  AREA AROUND ADP REQUIRES CLEAN-UP.  APPEARS THAT PAINT HAS DEGRADED DUE TO HYD LEAK.  REQUIRES CLEAN-UP.  REPLACED CENTER ADP.  CLEANED AREA AFTER ADP REPLACEMENT.
